starting sosabir and riba something or other. they said in about 2wks or so. I am not looking forward to more fatique (than I already have). nasuea headaches and fits of rage. I am already on meds for depression and anxiety, so I'm a bit scared. But at least I am going to clear myself of this virus, I hope. How are you doing? I hope everythings okey. Let me know. Blue
Thanks for your post. I will have to check with my liver doctor to see if it is safe for me to take those things you mentioned. I dont know yet what the side effects will be with my treatment.
For years I was taking Fosmax . But about a year ago my primary doctor said it could cause a lot of damage due to long time usage. She said only take extra strength tums with calcium. I really dont know if that is best I can do. I think maybe I will get a second opinion. Well I hope you have a blessed day. Blue
Just a quick note to say hi! Thanks Silver, for responding quickly. I cant afford the book, but maybe I mention the treatment you are on. I hate being almost 65, because everything changes and I do mean everything. I just want to get up one morning without pain. If its not one thing, its another. I just love all the people on these forums. They are so caring. Well I gotta go, so have a blessed day. Blue
Just a quick note to say hi!Hi, my name is Bluebird and I would like to ask you a few questions about back aches and bruises. I have hepititis c and waiting on treatment in may. When I get up in the morning, I am able to stand for about 5minutes before excruciating pain in my back starts. I can hardly move. I feels like an elephant sat on me. I dont know what to do about it and I am scared of chiropracters. They got a bad name. I am going on 65 and feel like 80. I hope to hear from you soon. Blue
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.